# SDR C1HA200386003

- Difficulty date: September 8, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Gouged
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SLAT TRAILING EDGE WEDGE GOUGED.
